dietician-icon
Tummy coming out
I am taking medicines mycept 360, hcqs 200,wysolene .7mg, pregalin sr 75, and i am increasing weight, as well my belly is coming out very fast. I am worried what should i do..dr told it because of steroids but i want to avoid my belly fat and want to control weight...
150 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Rekha Sachdev Pohani
Dietitian/Nutritionist 10 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

With steriod also if u have healthy diet u can control weight gain.what is your height and weight.plz connect to get customize diet for yoh
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Geeta Shenoy
Dietitian/Nutritionist 27 yrs exp Mumbai
While it's true that steroids are bound to increase your weight, you can try n arrest increase. You haven't mentioned your medical condition for which u are taking steroids. Diet will depend upon that. For the time being , do following: 1. Stop outside food. 2. Watch your portion sizes. 3. Decrease sugar, sweets, chocolates and munching items like farsan etc 4. Do some light exercise suitable for your medical condition. 5. Increase fiber in the diet by including oats, barley, apples, methi seeds, chia, vegetables, sprouts. 6. Drink lemon or infused water throughout the day
Next Steps
consult a nutritionist for a holistic diet plan
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.